| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device display is frozen.In this state, the device may be unable to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and could not verify or duplicate the reported issue.The device was escalated to the depot for evaluation; however, the customer declined.The device remains with the customer.The cause of the reported issue could not be determined.
Event or Problem Description